# SDR IXXA05SMN116S

- Difficulty date: June 27, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Improper
- Location: Xf 333.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT OB FLAP L/E  REPAIR IMPROPER, XF 333.000 (UPPER PART) PERFORMED MAJOR REPAIR IAW NR 05259 DATE 06-24-05, DWG NR ED 3988, EO NR 2005855 DATE 06-24-05. REMOVED FASTENERS IAW SRM. REMOVED DAMAGED PLATING SEGMENT IAW DWG ED 3988. PERFORMED NDT INSPECTION IAW SPM.  NO CRACK, CORROSION FOUND. FABRICATED NEW PLATING SEGMENT (ALCLAD 2024 T3 0.071”) + INTERNAL SPLICE (ALCLAD 2024 T3 0.080”) + (02 EA) EXTERNAL DOUBLERS (ALCLAD 2024 T3 0.071) IAW DWG ED 3988, SRM. CLEANED, TREATED AND PRIMED REPAIR PARTS (INTERNAL PART) + AREA IAW SRM. APPLIED SEALANT TO FAYING SURFACES IAW SRM.  INSTALLED REPAIR PARTS IAW DWG ED 3988,  SRM. TORQUED IAW SRM.
